# SDR SWIA202164124

- Difficulty date: November 29, 2021
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N710SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10170
- Aircraft time: 45,335 hours, 29,694 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERNAL SKIN JUST AFT OF FRAME FS295.00 BETWEEN STGR 27 & STGR26R HAS ONE SMALL SPOT OF CORROSION. (MARKED)   (C CHECK RO 02-03-22)   REPAIRED INTERNAL SKIN JUST AFT OF FRAME AT F.S 295 BETWEEN STGR 27 AND STGR 26R REF. REO 670-53-21-2201 REV-- 2021-12-10, COMPLIED WITH TASK CARD 51-900-1002-SKY.
